# SDR YENA201804020156

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 55,119 hours, 19,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23C SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND THE HARNESS CONNECTOR AT THE WALL WITH 2 BROKEN WIRES.  R & R THE HARNESS IAW AMM 33-51-19.
